Pristiq price

Common Questions and Answers about Pristiq price

pristiq

Because unless Wyeth releases the drug at a lower price point than Effexor XR (which is highly unlikely), Pristiq will have to prove itself as more than just another antidepressant. IMO sometimes the older AD meds work better, although most of them do have a higher occurance of side effect. Some people are more resistant to AD meds than other. Why this is so is not fully understood.
I went to the pdoc and told him I was interested in trying the new Pristiq, he said it was longer lasting, which is a good thing in my book, but he said thats all he knows about the drug, I was stunned he didnt know any other information!!! So he told me to just stop taking my Effexor xr of .75mg x 3 pills a day and start taking pristiq .
I am on Pristiq 100mg for my I am now on Pristiq 100mg for my Depressive Disorder but is getting too expensive to stay on each month, can you suggest another one that will work for my Depressive Disorder. My medication price has gone up this past June and then this past week it has gone up again, I need a cheaper med for depression. Can anyone suggest one for depression- I have been on 8 other ones but did not work for me.
Stopping these meds cold turkey is the worst thing you can do, and as a result are paying the price. You should always work closely with your doctor as to how to wean yourself off slowly. Call your doctor, he may want you to get back on them and then wean off slowly.
Pristiq (Prestiq) is an antidepressant (serotonin-norepinephrine reuptake inhibitor type-SNRI) used for the treatment of depression. It may also be used to treat bipolar disporder, panic disorder, extreme apprehension or fear of social interaction and other conditions as determined by your doctor. Pristiq (Prestiq) works by restoring the balance of natural substances (neurotransmitters such as serotonin and norepinephrine) in the brain.
I tried to find insurance for myself... but since my meds were such a high price nobody wanted to insure me. I did find one company which did, but only took about ten percent off of the original price of my meds. Still WAY too much for me to pay. I spent the next three weeks calling insurance companies... and feeling sicker than I had ever felt in my entire life. Lying on the couch, dizzy and nausious and my entire body tingling and my eyes unable to focus on anything.
I have also taken Abilify, but never with Lexapro. I took Abilify with Pristiq. I took the Abilify for about 4 months, but I never did notice it helping and it was expensive so I dropped it for a less expensive and more effective add on medication. I never got bad side effects from the Abilify, it just never worked even when my P-doc increased the dosage. I guess some people say it works pretty good for them, but in my case at least it failed to produce a positive response.
I too was concerned about changing when nothing was wrong except price. Effexor XR was going to cost me cash price for 120 caps of 75mg--$550.00+. Couldn't do. The Pristiq he said was A purifies form of Effexor with the side effects (bad) removed. My only problem is a slight headache, but that could be fron number of things. It is only $132.00. He gives samples. I have been able to go to a site at ppaRx.com, I believe, someone help me here.
about 5or6 years ago the exact same thing happened but it only lasted 2 weeks and it went away till now.. IM 45 AND I TAKE PRISTIQ for depression and panic attacks. its christmas soon and the family get together but i carnt handel them straight so please can u tell me why im now getting headaches in my eye...
There really is nothing that needs being done about it. It's no secret that SNRI drugs such as Effexor, Pristiq, and Cymbalta do have a higher risk of what is called Discontinuation Syndrome. SSRI's can also be nasty buggers to discontinue. Paxil being one of many. I hear a lot of people complain about antidepressant Discontinuation Syndrome, but I never hear then speak of the flip side. I used to take Effexor XR at 300Mgs a day for about 4 years.
I know I'm rambling but I also want to say that the few times I've taken medication such as Lexapro, Effexor or Pristiq, I've quit because it has failed to lift my depression and has only given me a bunch of side effects that make my life that much more difficult. I hope it helps you to know that you're not alone!
Cymbalta is the same class of medication and got certified by FDA for pain control to keep its patent alive longer, but it doesn't treat the source of pain, it just makes people not care as much. I believe the successor drug to Effexor, Pristiq, has also gotten certified for this purpose, so again I'm guessing that Effexor may be just as effective at controlling pain.
Well, the only difference I have seen is the price. No plugs, but Walgreen's does have it on their 400+ list of drugs. I take 300 daily . Cash price roughly $20.00 for 3 month suppply. I just have to take twice daily instead of daily. I can learn to make that change.
I'm confused myself! Before stopping gabapentin suddenly last March, I was having to pay full price for it. That was one of the reasons I wanted to stop. My amputee doc said it was ok to just stop taking it without weaning, as it's supposed to be a non-addictive drug. After a week of being off it, that's when this panic attack hit me, and anxiety, jitters, all that horror set in and depression, deepest, darkest, most awful despair, followed. My GP referred me to a psych who put me on pristiq.
It is creative, I'll give them that. Otherwise, I can't think of a thing that you can do other than to pay the price. Peace be with you friend. I feel for you.
I refused due to the fact that I have practically no sex drive, even though I've changed to Pristiq, which has helped my sex drive some. Not sure if that could be a reason why your wife hasn't increased her medication. I may be imposing on you more than is tolerable to tell you details about myself below. I would be interested in any observations you may have about me. If not, just ignore my posting. I have had 24/7 migraines since I had a major stroke.
it is believed and only makes sense, that pharmaceutical companies push the synthetics because they can patten the formulas, raise the price and cause you the comsumer/ patient to pay the high prices... with no guarantee of safety. BHRTs are not unique in any way as the natural composition can be created over and over without patten infringement-because its a natural formula. Therefore limiting the price they can put on it as anyone who can compound, can make it and lower their price.
I do not think my depression was severe enough to warrant Effexor (it was given to me as Pristiq initially). I think I could have pushed through it or maybe tried prozac? But, I think it's a great drug if you're really depressed and generally, I don't think the side effects ON Effexor are any worse than any other. Just plan to stay on it.
I'm just thankful I had the foresight to see what all these other anti-deps that were being prescribed at that time, like Pristiq, (made me very ill) so weaned off that, then Lexapro, (very ill and worse anxiety), weaned off that, then this psych prescribes that physchotic drug Seroquel. Jeez, that was a doozy and I did not like the weird feelings and thought I got while taking that, so weaned myself off it before it got worse.
The reason why I was trying others,was the price of generic Serax.It's fairly expensive if you don't have coverage..I now do and #90 Serax 30 mg.capsules are on;y $15/mnth..
IT WAS GIVEN TO ME BY MY COLLEGE PROFESSOR SO I'M NOT SURE OF THE EXACT PRICE. OBVIOUSLY, IT SAYS IT ON THE BACK BUT I'M TOO LAZY TO LOOK RIGHT NOW LOL. SERIOUSLY THOUGH, GET THE BOOK! IT HELPED ME SOOOOOO MUCH. AND NO, I'M NOT WORKING FOR ANY COMPANY TRYING TO ADVERTISE A PRODUCT. JUST A MASSACHUSETTS RESIDENT THAT HAS BEEN SUFFERING WITH THIS SUCKY ILLNESS SINCE THIS PAST SEPTEMBER. I FEEL FOR ANYONE GOING THROUGH THIS BS.
or social fearful people, I think the public needs to know that a pill cannot make your life a social paradise without you paying a price for it at a later date. Please contact me at the following e-mail address with any information you can provide or if you have an interest in being part of this class-action group.
MedHelp Health Answers